Doctor insights on:
Lexapro Cause Hypoglycemia
Rare, but yes: 0.7% of people on Lexapro (escitalopram) have had hypoglycemia.Many were on Insulin or setoquel. Some were not. 50% had resolution when the drug was stopped, making it likely that these were the ones where Lexapro (escitalopram) was the cause. That would theoretically bring the risk to about 0.35% or 35/10, 000 users. Sorry if it's happening to you. Wish you had won a more profitable lottery. ...Read moreSee 2 more doctor answers
Stop med: stop the med and it should go away in 2-3 days at the most. If it persists then look for other causes ...Read more
Possibly: Lexapro (escitalopram) affects serotonin, a neurotransmitter in the brain that modulates mood as well as anxiety. Lowering the dose of Lexapro (escitalopram) could increase anxiety, especially if it was done too quickly. Please discuss this with your prescribing physician. ...Read moreSee 1 more doctor answer
It is possible : One study showed that out of 35,765 people who experienced side effects while taking Lexapro, (escitalopram) 480 of them had Atrial fibrillation. That's 1.35%. The majority who had this side effect experienced A- fib within the first six months of treatment. Also, the majority of people were over age 60. See ehealthme.com ...Read moreSee 1 more doctor answer
I am on Lexapro (escitalopram) and Zispin.for G A D. They are good only for the weight.Any Meds that dont cause weight.Thanks?
I am on Lexapro (escitalopram) 15mg and 15mg zispin for quiet a while. I still experience jittery feeling in evening time.what would cause this. thanks?
I noticed that for a few weeks my BP is in low 100\ 85-90 and pulse is 58-61 at work can Lexapro (escitalopram) cause this taking for 1 month or what else?
Took Lexapro (escitalopram) 10mg for two days then dr said to quit cause side effects. Today is 2nd day not taking it I feel lil better. How long til out of system?
Half-life = 24-25hrs: So, after a day off, you'd have 5mg, the 2nd day, you'd have 2.5mg, 3rd, 1.25 and so on - that's very low - so you should be free of the nasty side effects soon. Clearly, you ae sensitive and before you start ANY medications take the time to read up on them and fully discuss them w/ your provider. Some are very hard to stop. Non-pharma psychotherapy might be a choice to consider. Best! ...Read more
- Talk to a doctor live online for free
- Lexapro hypoglycemia
- Can lexapro cause twitching?
- Lexapro causes anxiety
- Ask a doctor a question free online
- Can lexapro cause insomnia?
- Does lexapro cause fatigue?
- Does lexapro cause diarrhea?
- Nocturnal hypoglycemia causes
- Talk to a diabetes specialist online for free